# SDR UIEA2021090701982

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Not Seated
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG FIRE LOOP 1 STATUS MESSAGE ( ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120 MIN) )( TRANSFERRED TO MEL 26-11-01-01, MDDR 153007, CAT C, DUE ON 14 SEP21   /  LP 1484434 ITEM 6: RESEATED  M10274 LOGIC TEST FIRE /OVHT CARD IN P54 AND MESSAGE CLEARED. PER SSM 26-11-02 AND PERFORMED ENGINE FIRE/OVERHEAT TEST PER 26-11-01. OPS CHECK GOOD. THIS CLEARS MDDR 153007. )
